# SDR FDEA201403230548

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 24,718 hours, 13,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500052
- Part serial: 344
- Condition: Leaking
- Location: Hyd System
- Part time: 12,097 hours, 6,806 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HAD A TOTAL LOSS OF SYS GREEN HYDRALIC FLUID IN FLIGHT.  MANUALLY EXTENDED GEAR.   INSPECTED MAIN WHEEL AREA, FOUND PRESSURE TRANSMITTER LEAKING, HYD RESERVIOR NEVER WENT COMPLETELY EMPTY.  REPLACED GREEN HYDRAULIC PRESSURE TRANSMITTER IAW AMM 29-32-13-04, OPS & LEAK CHECKED GOOD.
